Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor-not so common side effects. Jo Shuffler

Posted by claire 7 on June 21, 2000, at 21:35:05

In reply to Re: Effexor-not so common side effects.Re:Elizabet, posted by Jo Shuffler on June 20, 2000, at 13:38:50

Hope you don't mind my asking a few questions.
1. Was this your G.P. who prescribed Effexor for hot flashes and night sweats?
2. Was this the first medication he/she prescribed for this complaint? (Have you tried HRT or is there a reason (beyond the usual reasons)that some sort of hormone therapy was ruled out? Have you tried herbal remedies, for instance?Is there a history of breast cancer?
3. How old are you, and how long have you been in perimenopause?
4. Did your doctor give you any warning about the serious nature of this drug?
I would seriously consider changing doctors if Effexor was the first line of defense against hot flashes and night sweats, and if these perfectly normal symptoms are not complicated by other fatcors.
I would be extremely interested in your reply.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[38044]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:claire 7 thread:1883
URL: http://www.dr-bob.org/babble/20000619/msgs/38044.html